MAUDE Adverse Event Report: DEPUY MITEK LLC US ABSOLUTE G-W NTNL 1.1MMX15 6PK; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US ABSOLUTE G-W NTNL 1.1MMX15 6PK; BONENAIL GUIDEWIRE
Catalog Number 254514
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Not Applicable (3189)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via cst tool that a patient was scheduled for anterior cruciate ligament reconstruction by arthroscopy.It was technically performed by anteromedial portal.A miracle interference screw was used for the fixation of the graft in the tibial tunnel.The event occurred at the time of removing the nitinol guide that is used to place the interference screw.The nitinol guide broke and a 3-centimeter fragment remained in the patient.The fragment could be removed smoothly without any additional intervention.The surgical time increased by 20 minutes.The orthopedist demands no answer.There were no patient consequences reported and no further medical intervention was required.Additional information received from the affiliate reporting the case was successfully completed with another like device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.After multiple attempts to retrieve the complaint device, the product still has not been returned.Therefore, this complaint file is being closed as no physical evaluation can be conducted.Therefore, the reported complaint cannot be confirmed and a root cause for the reported device failure cannot be determined. if any additional information is obtained, this complaint will be re-opened to capture that information.A non-conformance search was performed and no non-conformances were identified for this part number 254514 with lot number 3l18866 combination per qlik search performed on (b)(6) 2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
ABSOLUTE G-W NTNL 1.1MMX15 6PK
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8846595
Report Number1221934-2019-57852
Device Sequence Number2824123
Product Code FZX
UDI-Device Identifier10886705013050
UDI-Public10886705013050
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number254514
Device Lot Number3L18866
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date09/25/2019
Patient Sequence Number1
Patient Age36 YR
Patient Weight72